# SDR DALA2016122109988

- Difficulty date: December 16, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK STA 737 LBL 44.5 CRACKED AT AFT LOWER RIVETS MARKED. REPLACED WITH NEW SEAT TRACK SUPPORT BRACKET AT FS 737 LBL 44.5 IAW SRM 51-41-05.
